# SDR FDEA200906192179

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5398875122400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT FRAME 87, STRINGER 32 IS CRACKED. FABRICATED STIFFENER REF SRM 51-31-00  TABLE 3  SHEET 2.  ALODINED STIFFENER REF SRM 51-21-10.  PRIMED AND PAINTED REF SRM 51-23-10.
